MathSciNet Relay Station
MathSciNet bibliographic data
MR1546374 Contributed Item
Wirtinger, Wilhelm; Zur Theorie der 2 $n$ fach periodischen Functionen. (German) 2. Abhandlung. Monatsh. Math. Phys. 7 (1896), no. 1, 1–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement